Hello and welcome to the forum. Someone else posted the same thing awhile back and I am not sure what they said about this one but there are plenty of informed people here so I am sure someone will have an anwser for you shortly.
LONG_TIME drug user i was~~~~I have been on Suboxone since dec.(wonderful med) have ADD also so the doctor put me on Provigil a month ago.for the ADD and my lack of energy. I have noticed for the past couple of weeks that my hands and feet are swelling.I went to a regular M.D. and he put me on a diuretic to get the fluid off, but i did not reveal to him the meds i am taking, ONLY my psych. knows, but the fld. pill is not getting rid of the excessive flds i am having more in my feet and ankles. Has anyone who is on either/or one of these meds notice fld retention. For sure i do need to have a liver study, i did have a kidney test done with no signs of renal failure. All those yrs of abuse i feel is catching up with me.I am praying that this(edema) will resolve!!!!. for once i am content and really enjoying LIFE. without depending on "happy-pills" All i can think of is the way ELVIS looked (the drug puff)```------WE ARE IN THIS TOGETHER--THANKS FOR ANY INPUT---AND ESP THIS FORUM -A GOD-SEND IT IS TO KNOW THAT I AM NOT ALONE.KEEP THE FAITH--LOVE FROM ALABAMA
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.